A 32-year-old member asked:
Disclaimer

travatanz made my eyelashes grow against my eyeball. i've been changed to combigan. will my new lashes go away?

1 doctor answer
Dr. Hussain Elhalis
10 years experience Ophthalmology
Reversible: There is evidence that the changes in eyelashes induced by Travatan is reversible. This may take months unfortunately as it has to do with changes in the hair growth cycle. Good luck.
Answered on Feb 10, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old member asked:
Dr. Richard Wieder
34 years experience Ophthalmology
Travatan Z: (and other drops similar to that) commonly cause increased eyelash growth and thickening. These side effects will gradually resolve since you switche ... Read More
A 64-year-old female asked:
Dr. Richard Carlin
49 years experience Ophthalmology
Ask your doctor: Your doctor obviously added latanaprost for a reason, probably because your eye pressure was too high. So, if you just stop it, you will be back where ... Read More
2
2 thanks
A 64-year-old female asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Alter medications: the most likely cause for the redness is the Combigan. Talk with your ophthalmologist (you are seeing an MD for this-yes?) and see if you can adjust ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
Entropion: It would be good to take junior to an ophthalmologist now, as this problem can be self-perpetuation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month